Sfoglia per Autore

opzioni
Mostrati risultati da 1 a 20 di 51
Titolo Data di pubblicazione Autore(i) File
On The ring of Invariants of F*2n 1-gen-1991 H. E., Campbell; I., Hughes; Pappalardi, Francesco; P., Selik
On the exponent of the ideal class group of Q(Ö -d) 1-gen-1995 Pappalardi, Francesco
On Artin′s Conjecture over Function Fields 1-gen-1995 Pappalardi, Francesco; Shparlinski, I.
On minimal sets of generators for primitive roots 1-gen-1995 Pappalardi, Francesco
On the exponent of the ideal class group of function fields 1-gen-1995 Kisilevsky, H; Pappalardi, Francesco
On Hooley's Theorem with weights. Rend. Sem. Mat. Polit. Univ. Torino 53 No. 4 (1995) 375-388. * 1-gen-1995 Pappalardi, Francesco
On the order of finitely generated subgroups of Q* and divisors of p-1 1-gen-1996 Pappalardi, Francesco
The r-rank Artin Conjecture. 1-gen-1997 Pappalardi, Francesco
: Galois representations with non surjective traces. 1-gen-1999 C., David; H., Kisileveski; Pappalardi, Francesco
Average Frobenius Distribution of Elliptic Curves. 4 (1999) 165-183. 1-gen-1999 David, C; Pappalardi, Francesco
On the r-rank Artin Conjecture II 1-gen-1999 L., Cangelmi; Pappalardi, Francesco
Binary Egyptian fractions 1-gen-2000 CROOT E. S., Iii; DOBBS D., E; FRIEDLANDER J., B; HETZEL A., J; Pappalardi, Francesco
Density estimates related to Gauß periods 1-gen-2001 VON ZUR GATHEN, J; Pappalardi, Francesco
Review of the book "Elliptic Curves in Cryptography" by I. Blake, G. Seroussi, N. Smart. 1-gen-2001 Mihailescu, P; Pappalardi, Francesco
Enumerating permutation polynomials over finite fields by degree 1-gen-2002 Konyagin, S; Pappalardi, Francesco
Enumerating permutation polynomials. I. Permutations with non-maximal degree 1-gen-2002 Malvenuto, C; Pappalardi, Francesco
On the visibility problem in the function field case 1-gen-2002 ADHIKARI S., D; Pappalardi, Francesco
On the spectral Ádám property for circulant graphs 1-gen-2002 Mans, B; Pappalardi, Francesco; Shparlinski, I. E.
Square free values of the order function 1-gen-2003 Pappalardi, Francesco
Square-free values of the Carmichael function 1-gen-2003 Pappalardi, Francesco; Saidak, F; Shparlinski, I. E.
Mostrati risultati da 1 a 20 di 51
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile